# SDR DALA1121036904

- Difficulty date: February 2, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE AT STA 475 BELOW S 14R HAS A PROTRUDING DENT.  ACCOMPLISHED ERA 489476-14AD REV ORIG AT SAA DURING HMV ON NR CARD 174190.
